# SDR SWAA2013030413322

- Difficulty date: February 18, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 43,229 hours, 25,049 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Part number: 6546804
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E PANEL SUPPORT BEAM CRACKED BELOW MAIN FLAP DEFLECTION ROLLER SUPPORT ARM.  REMOVED AND REPLACED BEAM PER SRM.
